# SDR WRXR20250106003

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319823S
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON GALLEY SERVICE DOOR LOWER SILL STRUCTURE, FROM FS 319.00 TO FS 349.00 (STGR 17L), UNDER DOOR LATCH FITTINGS. REMOVED GALLEY SERVICE DOOR LOWER SILL STRUCTURE PN:SH670-31996-3 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 INSTALLED NEW GALLEY SERVICE DOOR LOWER SILL STRUCTURE P/N SH670-31996-3S IAW CRJ700 SRM 51-42-06-001 AND 51-42-21-001-001-A01.
